# SDR MZZA99166

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 10608777
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, APU FIRE DETECTOR SENSOR EXTERIOR INSULATOR WAS FOUND STRIPPED.  THE DAMAGED APU FIRE DETECTOR SENSOR WAS REMOVED AND REPLACED WITH A NEW ONE PER B727 MM 26-10-0 AND OPERATIONAL CHECK NORMALLY.  (M)
